# SDR C2XA10SH141

- Difficulty date: April 25, 2010
- Submitted: April 25, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 24,548 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM CORRODED (LEVEL 2 LOCAL) AT CARBON CROSSBEAM AT FRAME 20.  MAINTENANCE PERFORMED REPAIR OF LT OMEGA BEAM AT FRAME 20 IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
